MAUDE Adverse Event Report: BREG, INC. BREG; PACK, HOT OR COLD, WATER CIRCULATING

BREG, INC. BREG; PACK, HOT OR COLD, WATER CIRCULATING
Model Number POLAR CARE CUBE
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
Our hospital has noticed a trend in ice/water containers leaking during post-surgical orthopedic surgery.No harm to any patients but over the past month or so we've see approximately 9 ice coolers and/ or their connected pads leaking.We have been sending the ice boxes and pads back to the manufacturer for replacements and we came to understand the consistent need to replace so many we felt it time to look at the issue.Most ice cooler boxes and the related connecting pads are not fully identified as far as lot numbers; however, we felt we needed to move forward with at least 1 lot number of a known-device.Again, no patient harm but just aspect of the devices consistently leaking.

Brand Name
BREG
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
BREG, INC.
2885 loker avenue east
carlsbad CA 92010
MDR Report Key8499835
Report Number8499835
Device Sequence Number2798048
Product Code ILO
UDI-Device Identifier00672736017647
UDI-Public(01)00672736017647
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/21/2019
Report Date (Section F) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPOLAR CARE CUBE
Device Catalogue Number10701
Device Lot Number292368283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer04/10/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/21/2019